Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Rectal bleeding, swollen and painful colon, taking Cipro. Proper step to deal with this?

Hi, I m a 22 year old female and have been dealing with stomach issues for years. More in the past few months I was in the hospital due to rectal bleeding , along with my colon being swollen and very painful. I was put on cipro and flagil about two weeks later the bleeding was back I went to the hospital and was put back on the same two medicines. Right now my stomach has been upset for two days no blood in my stools but stomach is tender in a few spots and stools are bright yellow and almost like mucus also using the bathroom all the time what is the proper step to deal with this?
Asked On : Sun, 28 Oct 2012
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi hello,
History of rectal bleeding,constipation,stomach upset for years are the symptoms of symptoms of irritable bowel disease.Colon cancer/haemorrids are another possiblity.Kindly consult gastroenterlogist and evaluate for above mentioned risk factors.Wishing you a good health.
Answered: Sun, 28 Oct 2012
I find this answer helpful
  User's Response
Hello Madam,
Looks like a case of chronic gastritis. Did you have the habit of skipping meals/taking meals at irregular times/taking too much of spicy food/junk/non-veg food?
In case one or all of the above holds good, stop it immediately!
I advise you to take a syrup called "Mustarishtam". Take 20ml of the syrup twice daily - morning and night - after food and see the magic!

Take care!
Dr Gautham Shanbhogue
Answered: Mon, 29 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor